College of Business: University of Illinois at Urbana-Champaign

Important Site Links

Journals

Choose a journal:


Mathematical Finance


Widdicks, M. , Newton, D., Duck, P., Yang, C. 2009. Singular Perturbation Techniques Applied to Multiasset Option Pricing. Mathematical Finance, 19: 457 - 486

Widdicks, M. , Andricopoulos, A., Duck, P., Newton, D. 2005. The Black-Scholes equation revisited: asymptotic expansions and singular perturbations. Mathematical Finance, 15: 373 - 391

Johnson, T. 2001. Return Dynamics when Persistence is Unobservable. Mathematical Finance

Pearson, N. , He, H. 1991. Consumption and Portfolio Policies with Incomplete Markets and Short-sale Constraints: The Finite Dimensional Case. Mathematical Finance, 1: 1-10

UIUC College of Business